EconPapers    
Economics at your fingertips  
 

Some Fixed Point Theorems for Nonlinear Set‐Valued Contractive Mappings

Zeqing Liu, Zhihua Wu, Shin Min Kang and Sunhong Lee

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: Four fixed point theorems for nonlinear set‐valued contractive mappings in complete metric spaces are proved. The results presented in this paper are extensions of a few well‐known fixed point theorems. Two examples are also provided to illustrate our results.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/786061

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:786061

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:786061